# SDR AALA2000535

- Difficulty date: March 21, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N881AA
- Make and model: Boeing 727223
- Aircraft serial: 21520
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AISLE LIGHTING IN POOR CONDITION , LENS DAMAGED.  REPLACED DAMAGED SECTIONS IAW MM 33-50-01.  (M)
